# SDR HNAA2020010600007

- Difficulty date: January 4, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 39,376 hours, 31,701 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PDIS  658     29-13  2122873  04JAN20  PHL  CLOSE
HYDRAULIC FLUID LOSS ON SYSTEM 1 FOLLOWED BY HYDRAULIC SYSTEM 1 FAILURE. ( CAPTAIN SAID HYD LOSS WAS GRADUAL, BY THE TIME IT REACHED NEAR AMBER RANGE THEY DECIDED TO DIVERT TO PHL. BY THE TIME THEY
LANDED THE SYSTEM WAS EMPTY.)
FACT  04JAN20  23:35  PHL
R&R ELECTRIC MOTOR DRIVEN PUMP & HYD LINE IAW AMM 29-10-04. OPS CHECK GOOD. OK FOR SERVICE. R&R ENGINE DRIVEN PUMP IAW AMM 29-10-03. OPS CHECK GOOD. OK FORSERVICE.
